Relation Between Estrogen and Cystic Acne

Published: 12th August 2009
Views: N/A


Some persons may not react at treatments that numerous people get results. Dermatologists will oftentimes dictate a hormone-based treatment such as a low-dose estrogen birth control pill to aid unbalanced hormones in adult females and reduce outbreaks. Because these treatments affect internal secretions, usually some adult females may have several side effects like headaches, irregular periods or breast tenderness. Patients can want to talk to their skin doctors about more brutal treatments as well. With intralesional corticosteroid therapy, the estrogen related cystic acne regions are injected with dilute cortisone solvent. This will trim the irritating inflaming in the cyst. An even more extreme treatment is acne surgery. The doctor will go in and literally remove cysts, blackheads and whiteheads. There is a risk of infection during this operation and it should only be considered in severe cases. Talk over all of the possible risks and side effects with a dermatologist.

This type of acne is peculiarly slow to heal due to the infected waste in the cysts that doesn't discharge. There are a few things that one can do to help overcome estrogen related cystic acne and speed up healing. Women should never break open or pick at a cyst. This will prolong healing. The infected area should be washed daily with special cleansers and it is never advised to scrub the cysts. After cleansing, one should pat the acne dry. Should patients still encounter scarring, there are scar treatments disposable in many drug stores and through a skin doctor. Women can too help prevent acne by allowing their pores to breathe and avoiding heavy, pore-clogging makeup brands. Estrogen related acne is hormonal so adult females don't need to trouble about eating chocolate or oily solid foods and getting stressed.

No matter which treatment one uses for cystic skin breakouts, it is critical to discuss it thoroughly with a skin doctor. It is crucial to discuss with your skin doctor any side effect or possibility of allergic reaction. Sometimes it can happen that a treatment can be not efficacious and after several weeks of seeing no improvement you must discuss again with your skin doctor in order to change the existing treatment or combining it with some other treatment. Each case of estrogen related acne is various so the results of the drugs an individual takes will vary. Dealing with integument problems can be emotionally trying. Sufferers should turn their issues over to the Lord who wishes the best for all his children and who can provide strength during difficult times.


Report this article Ask About This Article


Loading...
More to Explore